Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the permanent remedy for hyper-pigmentation on the neck and face ?

HI, I have developed hyper pigmenttion in the last fewmonths or close to a year or so.. and my face and neck has turned puprle... tried all sorts of sunscreen, microderm chemcial peeling etc... does not work.....Also i get itching on my arms, neck and midriff ( i wear sari) every nite whcih actually distrubs my sleep patterns.. have used triglow, kojiglow and all sorts of creams as well. right now have changed to ayruvedic treatment.. but i had such a nice complexion which i miss now and every body keeps asking me what happend to your face/?etc.. Age 39+/ female
Asked On : Sat, 14 Apr 2012
Answers:  2 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear souba..,
Thanks for choosing HCM..,
Hyperpigmentation of face...due to so many factors..,
Mainly...Hormonal disturbances, Sun exposure, Excessive medication.,
Prermenopausal stage, Stress and strain.,Usage of Cosmetics...etc.,
So first evalute the cause.,
1) Morning times use...SUNSCREEN LOTION..,
ANSOLAR...glel or Lotion...Gsk company..,
It is S3 technology with Ectoin, Glucopatch and Alistin...,
2) Night times use...REGEN-16 from is Anti-ageing cream..,
Answered: Sat, 14 Apr 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response

Thanks for writing to us.
Hyperpigmentation can be caused due to excessive exposure to the sun, changes in the environment or the hormonal changes in the body.
Itching on the arms, neck and midriff might be allergic in nature or due to fungal fection. A direct examination by a dermatologist will help in proper diagnosis and initiation of treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor